# SDR DALA12005350855

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 79,989 hours, 79,817 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL DOOR CUTOUT HAS FRAME WITH CHAFE/GOUGES IN 2 AREAS BY DOOR PROX SENSORS.  GAINED ACCESS, REMOVED DAMAGE PER PR/I 505955-14, PERFORMED HFEC INSPECTION AT THE TRIMMED EDGE OF THE FORMER PER NDT SPM 06-10-01.003, NO CRACK NOTED.  PERFORMED DVI ON THE REPAIR AREA PER NDT SPM 09-00-06, NO ADDITIONAL DEFECTS NOTED.  FABRICATED REPAIR PER PR/I 505955-14, INSTALLED REPAIR PARTS PER PR/I 505955-14.  INSTALLED ID TAG PER PS 900-5-1.  RESTORED ACCESS.  ACCOMPLISHED ER/A 505955-14 REV ORIGINAL, SECTION 1.
